# SDR 9613461226

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: B59005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FOUND THE SEAT MOUNTED EMERGENCY ESCAPE LIGHT INOPERATIVE AT ROWS 31-39.  REPLACED BATTERY PACK AND POWER SUPPLY.
